# SDR WX0A2025012132273

- Difficulty date: January 19, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 48,436 hours, 39,228 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) BOTH AFT FA'S AND ONE PAX REPORTED MUSTY ODOR. CONFIG: APU OFF, ENG 1 & 2 BLEEDS ON, BOTH PACKS ON, ISOLATION VALVE CLOSED. EVENT BEGAN ON DECENT AT APPROX 800 FT. DURATION EST. 10 MIN. DISSIPATED ON LANDING. NO CLOUDS OR HUMIDITY. NO PREVIOUS RESENT DEICE. NO ILLNESS REPORTED.  /C/W OIL TYPE SMELL - PHASE 2 WORK CARD NO. 21-000-002ITEM: 1C/W OIL TYPE SMELL - PHASE 2 WORK CARD NO. 21-000-002. INSTALLED COMPRESOR BORESCOPE PLUG IAW AMM 49-20--00-200-003-AITEM: 1INSTALLED COMPRESOR BORESCOPE PLUG IAW AMM 49-20--00-200-003-A.
